# SDR CALA2025101410046

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 78,901 hours, 30,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SLIDE MATERIAL ON DOOR 1R REMOVED R1 SLIDE, RE-SECURED GIRT BAR MATERIAL, AND REINSTALLED SLIDE AT DOOR 1R IAW AMM 25-66-01. OPERATIONAL CHECK GOOD, MATERIAL NO LONGER AN ISSUE. PERFORMED RII INSP OF R1 SLIDE INSTALL PER GMM 09-25-05. RII INSP OK.
